# SDR F3LA200700110

- Difficulty date: April 23, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 19,419 hours, 9,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE FAN COWL DEPARTED AIRCRAFT HITTING INBD UNDER WING AREA.  SEVERAL GOUGES AND SCRATCHES WERE FOUND BETWEEN RIBS 4 AND 6 AND STRINGERS 2 THRU 7.
